| Catalog Number |
367338 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Report 1 of 2: it was reported while using bd vacutainer® push button blood collection set, cracks were seen in the luer adapter of an unspecified number of devices resulting in sample leakage.Additionally, an unspecified number of devices are exhibiting needle and holder separation.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows.D.2.B medical device type: jka.D.2.A common device name: tubes, vials, systems, serum separators, blood collection.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd did not receive any samples or photos for investigation.Therefore 10 retained samples were visually and functionally tested with no defects or cracked components observed and no separation occurring during functional testing.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure modes: damaged, separates, and other (difficult to operate).Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description